# SDR ABXA202003310050

- Difficulty date: March 30, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767-200
- Aircraft serial: 22789
- Aircraft time: 63,782 hours, 43,631 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: No Test
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE BELL AND CHIME WILL NOT TEST. AIRCRAFT WAS GROUNDED.
